# SDR ASAA2017030420005

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 27,147 hours, 8,118 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 177H56
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 30,173 hours, 9,405 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH MAIN PANEL LIGHTS LESS THAN FULL BRIGHT, IAS & MACH DIGITS FLICKER.  ACFT GROUNDED.  REMOVED & REPLACED THE AUTOPILOT MODE CONTROL PANEL IAW AMM 22-11-34.  SYSTEM OPS CHECKED NORMAL, LAND VERIFY & HGS SENSOR TEST IAW AMM 34-36-00 PASSED.
